# SDR UPS03840907

- Difficulty date: June 5, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LOWER FUSELAGE CENTER SECTION AT FS 1350 LONGERON 34L FUSELAGE SKIN IS CRACKED.  REMOVED 2 EA EXISTING REPAIR DOUBLERS, TRIMMED OUT CRACK FS 1350 LONG 34L FABBED REPAIR DOUBLER COMBINING 2 EA EXISTING REPAIR DOUBLERS,  FABBED SKIN FILLERS AND FINGER DOUBLER ALL IAW DC8 SRM 53-2-1 FIG 7  ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED REPAIR DOUBLER, S KIN FILLERS AND FINGER DOUBLER IAW DC8 SRM 53-2-1 FIG 7.
